MAUDE Adverse Event Report: ARTHREX, INC. T25 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T25 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR
Model Number T25 HEXALOBE, ISO, CANN.
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ankle fusion surgery the device broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-8770-01, driver shaft, t25, batch 1392306, was received for investigation.Upon evaluation, the device's tip was damaged.Functional testing could not be performed due to the damage to the device.The most likely cause of the reported failure is user error, such as misaligned insertion and/or prying/leveraging the device during use.Refer to investigation photos.The complaint allegation is confirmed.

Brand Name
T25 HEXALOBE, ISO, CANN.
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21618969
Report Number1220246-2025-00970
Device Sequence Number15564886
Product Code LXH
UDI-Device Identifier00888867263789
UDI-Public00888867263789
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT25 HEXALOBE, ISO, CANN.
Device Catalogue NumberAR-8770-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown